# SDR DL72S991350

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 657274812
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR UPPER SKIN CRACKED DAMAGED APPROX .5 INCH, 24 INCHES OUTBD OF TAB.  RIGHT ELEVATOR UPPER SKIN CRACKED .375 INCH APPROX 20 INCHES OUTBD OF TAB.  REPAIRED PER ERA367622-14 CODE 4-55-21.
